# SDR 07FDEA04300

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53974526
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD EXTERNAL DOUBLER REPAIR ON FUSELAGE SKIN AT FRAME 67, STGR 51-54 RT,   DOUBLER THICKNESS NOT CONFORM TO SRM.  DOUBLER REPAIR RENEWED IAW SRM 53-10-12/FIG 225/SH 2.
